# SDR AALA20050598

- Difficulty date: September 15, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - OVERWING EMERGENCY EXIT SIGNS ON TWO AFT OVERWING EXIT DOORS INOPERATIVE.  REPLACED BATTERY PACK FOR OVERWING EMERGENCY EXIT SIGNS ON TWO AFT OVERWING EXIT DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
